Jump to content
Important Survey - Please Participate ×

Dalmane Withdrawal


[...]

Recommended Posts

Hello,

I am 70 years old and took flurazepam 30mg 15yrs. nightly for sleep.

I stopped 3 months ago today. I'm beyond frightened!!

Numb feet, numb arms, dizzy, vertigo, tinnitus, can't work, can't sleep, don't enjoy food anymore...etc.

I can't ever imagine being "normal" again..MD. was sad. Put me on 300mg of gabapentin nightly and 300mg of Alpha Lipoic Acid.

Must now take 12.5mg ambien ER to get at least some sleep.

Link to comment
Share on other sites

Hello, KPB - welcome to BenzoBuddies, and congratulations on becoming benzo-free!

 

Having had firsthand experience (also as a senior), I definitely understand how frightening and painful the remaining effects from the benzos can be, but they are temporary and really do improve over time, including the debilitating insomnia.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you.

 

Post-withdrawal Recovery Support

 

Cold Turkey, Detox & Rapid Withdrawal

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...